MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY PRONTO SPOT CHECK PULSE CO-OXIMETER

MASIMO - 52 DISCOVERY PRONTO SPOT CHECK PULSE CO-OXIMETER
Model Number 25212
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.
 
Event or Problem Description
The customer reported incorrect readings on sphb.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: per masimo procedure smp-1333c sphb accuracy testing requires a minimum of thirteen (13) human subjects currently completing this testing is not possible due to the covid-19 pandemic.When it becomes safe to complete this testing an additional follow up with the results of the testing will be submitted.H3 other text : testing cannot be completed at this time.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.During evaluation the device passed all visual and functional testing.During simulation testing, the device passed manual and preset conditions and provided accurate measurements.The unit was found to visually and audibly alarm during alarm conditions.The unit was determined to be functioning as designed.

Brand Name
PRONTO SPOT CHECK PULSE CO-OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
52 discovery
irvine, CA 92618
9498223661
MDR Report Key11842866
Report Number3011353843-2021-00118
Device Sequence Number19726832
Product Code DQA
UDI-Device Identifier00843997008921
UDI-Public00843997008921
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111403
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25212
Device Catalogue Number9167
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/30/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer12/06/2021
04/11/2022
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date12/08/2021
04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown